Alert archive / Massachusetts / Small Craft Advisories in 2011

Small Craft Advisory 19, NWS Boston/Norton, MA

February 6, 2011

NWS Boston/Norton, MA issued this small craft advisory at Feb 6, 2011, 7:10 AM EST. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2011, 7:10 AM EST (12:10 UTC)
Expired
Feb 6, 2011, 9:32 AM EST
In force
2 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

971 
WHUS71 KBOX 061210
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
710 AM EST SUN FEB 6 2011


ANZ231>234-250-254-255-061700-
/O.CAN.KBOX.SR.W.0003.000000T0000Z-110206T1300Z/
/O.EXB.KBOX.GL.W.0007.000000T0000Z-110206T1700Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
710 AM EST SUN FEB 6 2011

...GALE WARNING IN EFFECT UNTIL NOON EST TODAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL NOON EST TODAY. THE STORM
WARNING HAS BEEN CANCELLED. 


* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 45 KT.
  SEAS 6 TO 11 FEET.|

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ235-256-061500-
/O.CAN.KBOX.SR.W.0003.000000T0000Z-110206T1300Z/
/O.EXA.KBOX.GL.W.0007.000000T0000Z-110206T1500Z/
RHODE ISLAND SOUND-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
710 AM EST SUN FEB 6 2011

...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. THE
STORM WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...WEST WINDS 20 TO 25 KT WITH GUSTS UP TO 40 KT.
  SEAS 7 TO 12 FEET.|

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ230-236-061700-
/O.CAN.KBOX.GL.W.0007.000000T0000Z-110206T1300Z/
/O.NEW.KBOX.SC.Y.0019.110206T1210Z-110206T1700Z/
BOSTON HARBOR-NARRAGANSETT BAY-
710 AM EST SUN FEB 6 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TODAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH A FEW GUSTS UP TO
  35 KT. WAVES 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ237-061500-
/O.EXT.KBOX.GL.W.0007.000000T0000Z-110206T1500Z/
BLOCK ISLAND SOUND-
710 AM EST SUN FEB 6 2011

...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST THIS MORNING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 10 AM EST THIS MORNING. 

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 35 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ251-061500-
/O.CON.KBOX.GL.W.0007.000000T0000Z-110206T1500Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
710 AM EST SUN FEB 6 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. 

* WINDS AND SEAS...WEST WINDS 20 TO 25 KT WITH GUSTS UP TO 40 
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
GAF/MD
1 follow-up statement
459 
WHUS71 KBOX 061432
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
932 AM EST SUN FEB 6 2011

ANZ231-061800-
/O.CAN.KBOX.GL.W.0007.000000T0000Z-110206T1700Z/
/O.NEW.KBOX.SC.Y.0020.110206T1432Z-110206T1800Z/
CAPE COD BAY-
932 AM EST SUN FEB 6 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30
  KT. SEAS 3 TO 5 FEET. WINDS AND SEAS WILL BE STRONGEST AT THE
  ONSET OF THE PERIOD...DIMINISHING INTO AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ251-061800-
/O.CAN.KBOX.GL.W.0007.000000T0000Z-110206T1500Z/
/O.NEW.KBOX.SC.Y.0020.110206T1432Z-110206T1800Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
932 AM EST SUN FEB 6 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 3 TO 5 FEET. WINDS AND SEAS WILL BE STRONGEST AT THE ONSET
  OF THE PERIOD...DIMINISHING INTO AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-254-062245-
/O.CAN.KBOX.GL.W.0007.000000T0000Z-110206T1700Z/
/O.NEW.KBOX.SC.Y.0020.110206T1432Z-110207T0000Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
932 AM EST SUN FEB 6 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT. SEAS 7 TO 10 FEET. WINDS AND SEAS WILL BE STRONGEST AT THE
  ONSET OF THE PERIOD...DIMINISHING INTO AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-062245-
/O.CAN.KBOX.GL.W.0007.000000T0000Z-110206T1700Z/
/O.NEW.KBOX.SC.Y.0020.110206T1432Z-110207T0300Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
932 AM EST SUN FEB 6 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT. SEAS 8 TO 13 FEET. WINDS AND SEAS WILL BE STRONGEST AT THE
  ONSET OF THE PERIOD...DIMINISHING INTO THE LATE AFTERNOON AND
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ256-062245-
/O.CAN.KBOX.GL.W.0007.000000T0000Z-110206T1500Z/
/O.NEW.KBOX.SC.Y.0020.110206T1432Z-110207T0300Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
932 AM EST SUN FEB 6 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 7 TO 10 FEET. WINDS AND SEAS WILL BE STRONGEST AT THE ONSET
  OF THE PERIOD...DIMINISHING INTO LATE AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-062245-
/O.CAN.KBOX.GL.W.0007.000000T0000Z-110206T1500Z/
/O.NEW.KBOX.SC.Y.0020.110206T1432Z-110207T0000Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
932 AM EST SUN FEB 6 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT.
  SEAS 5 TO 8 FEET. WINDS AND SEAS WILL BE STRONGEST AT THE ONSET
  OF THE PERIOD...DIMINISHING INTO LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232>234-061800-
/O.CAN.KBOX.GL.W.0007.000000T0000Z-110206T1700Z/
/O.NEW.KBOX.SC.Y.0020.110206T1432Z-110206T1800Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
932 AM EST SUN FEB 6 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30
  KT. SEAS 3 TO 5 FEET. WINDS AND SEAS WILL BE STRONGEST AT THE
  ONSET OF THE PERIOD...DIMINISHING INTO AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-236-061545-
/O.CAN.KBOX.SC.Y.0019.000000T0000Z-110206T1700Z/
BOSTON HARBOR-NARRAGANSETT BAY-
932 AM EST SUN FEB 6 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY THRESHOLDS.
THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

SIPPRELL

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Feb 6, 6:36 AM EST, 34 minutes earlier.

Area forecast discussion, Feb 6, 6:36 AM EST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
636 AM EST SUN FEB 6 2011

.SYNOPSIS...
DRY WEATHER WITH ABOVE NORMAL TEMPERATURES IS ON TAP FOR THE REGION
TODAY.  TWO LOW PRESSURE SYSTEMS WILL LIKELY BRING A MIXTURE OF
RAIN/SNOW TO THE REGION MONDAY NIGHT/TUESDAY MORNING.  ANOTHER LOW
PRESSURE SYSTEM ON THURSDAY MAY GRAZE PORTIONS OF SOUTHERN NEW
ENGLAND WITH A LOW PROBABILITY OF A MORE SIGNIFICANT IMPACT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LINGERING SNOW SHOWERS ACROSS THE EAST SLOPES OF THE BERKSHIRES
SHOULD COME TO AN END THIS MORNING.  OTHERWISE...A MUCH DRIER WEST
TO NORTHWEST FLOW OF AIR WILL BE USHERED INTO SOUTHERN NEW ENGLAND
TODAY.  THIS AIRMASS IS RELATIVELY MILD COMPARED TO WHAT WE HAVE
EXPERIENCED BEHIND MOST COLD FRONT/S THIS WINTER.  PARTLY TO MOSTLY
SUNNY SKIES...WILL COMBINE WITH AN INCREASING FEBRUARY SUN ANGLE AND
A WELL MIXED ATMOSPHERE.  GUIDANCE IS OFTEN TOO COOL IN THESE
SITUATIONS...ESPECIALLY WITH QUITE A MILD START.  HIGHS SHOULD REACH
INTO THE UPPER 30S AND LOWER 40S ACROSS MUCH OF THE INTERIOR...WITH
MIDDLE 40S EXPECTED ACROSS MUCH OF THE COASTAL PLAIN.

LOW PRESSURE IS NOW DOWN TO 981 MB IN THE GULF OF MAINE ACCORDING TO
LATEST MSAS.  THIS IS YIELDING VERY STRONG WIND ADVISORY CRITERIA
ACROSS THE CAPE/ISLANDS EARLY THIS MORNING AND VERY CLOSE TO MEETING
HIGH WIND CRITERIA IN A FEW LOCATIONS.  CERTAINLY WORTH CONTINUING
HIGH WIND WARNING WARNING FOR THE CAPE/ISLANDS THROUGH MID
MORNING...WITH AN ADVISORY JUST TO THE NORTHWEST OF THAT REGION.
THE STRONG WINDS ALONG THE SOUTHEAST NEW ENGLAND COAST WILL SLOWLY
SUBSIDE THIS MORNING AS PRESSURE GRADIENT WEAKENS.  HOWEVER...A WELL
MIXED ATMOSPHERE WILL KEEP THINGS BREEZY THROUGH THE AFTERNOON
ACROSS MUCH OF THE REGION.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
A WEAK RIDGE OF HIGH PRESSURE BUILDING OVER SOUTHERN NEW ENGLAND
SHOULD KEEP THE WEATHER DRY TONIGHT.  HOWEVER...WEAK LOW PRESSURE
OVER THE GREAT LAKES WILL BRING AN INCREASE IN MID LEVEL CLOUDINESS
TONIGHT.  THEREFORE...GENERALLY EXPECT PARTLY TO MOSTLY CLOUDY
SKIES.  LOWS SHOULD RANGE FROM WELL DOWN INTO THE TEENS ACROSS THE
NORMALLY COLDER OUTLYING LOCATIONS...TO THE LOWER TO MIDDLE 20S IN
THE URBAN HEAT ISLANDS OF DOWNTOWN BOSTON/PROVIDENCE.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
MONDAY...
A VERY COMPLEX SYSTEM OF TWO LOW PRESSURES WILL IMPACT
THE REGION LATE MONDAY. MODELS BEGINNING TO SLOWLY CONVERGE ON A
SOLN FOR EACH OF THESE TWO WAVES. THE FIRST WILL INITIATE
CYCLOGENESIS ON A BAROCLINIC ZONE ESTABLISHED OVER THE CANADIAN
BORDER. THE SECOND INITIATING CYCLOGENESIS FROM THE GULF COAST AND
ALONG THE GULF STREAM. MODELS BEGINNING TO AGREE IN A PHASING OF
THESE TWO WAVES. HOWEVER...EXACTLY WHAT HAPPENS FROM THERE IS
STILL A BIT VARIED. EXPECT MONDAY TO BE MOSTLY DRY AS PHASING
OCCURS LATE AND BAROCLINIC FORCING IS WELL N OF THE REGION.

MONDAY NIGHT...
THE AFOREMENTIONED PHASING LOOKS POSSIBLE MON NIGHT. FORCING FOR
LIFT ALOFT...IN THE WAY OF A STRONG JET...WILL ALLOW FOR SOME OMEGA
OVER THE REGION. BANDING CURRENTLY NOT LOOKING LIKE A STRONG
POSSIBILITY AS LLVL CYCLOGENESIS AND DEEPENING LOOKS
UNLIKELY...WITH AN OPEN TROF BEING THE DOMINANT FORCING MECHANISM.
HOWEVER...WITH THE TRANSFER OF ENERGY FROM THE NW LOW TO THE
COASTAL LOW PASSING JUST E OF THE BENCHMARK...EXPECT A STRATIFORM
AREA OF PRECIPITATION INTO TUE MORNING. WITH DRY AIR JUST TO THE
N...EXPECT OVERALL QPF TO BE ON THE LOW END.

TRENDED TOWARDS THE COOLER GFS SOLN...WHICH SUGGESTS MOSTLY SN NW
OF A PVD TO BOS LINE AND A MIX OF SN AND RA S...WITH RN ALONG THE
OUTER ARM OF THE CAPE AND ISLANDS. ECMWF STILL OUTLIER...SUGGESTING
COASTAL LOW IS SLOWER AND FLOW IS MORE AMPLIFIED. THIS BRINGS THE
LOW JUST W OF THE BENCHMARK. WITH STRONG JET ALOFT...EXPECT
PATTERN TO BE MORE PROGRESSIVE...AND COOLER. CURRENTLY KEEPING SN
LIGHT AND GENERALLY SUB ADVISORY.

TUESDAY...
DEPARTING LOW CONTINUES TO DEEPEN TUE...EXPECT REMAINING PRECIP TO
END DURING THE MORNING HOURS FROM W TO E. LOW TO MID LVL CAA
EXPECTED TO RAPIDLY INCREASE OVER AREA AS LLVL JET PASSES OVER
REGION. EXPECT GUSTY CONDITIONS TO OCCUR OVER MUCH OF THE CWA WITH
THIS SCENARIO...THIS WILL BE ESPECIALLY LIKELY OVER REGIONS WHERE
SKIES CLEAR EARLY ENOUGH TO ENHANCE LLVL INSTABILITY AND MIXING.
AIRMASS UPSTREAM HAS ARCTIC ORIGINS...SO EXPECTING COOL CONDITIONS
TO BEGIN TUE.

WEDNESDAY...
HIGH PRES RIDGING OVER S NEW ENGLAND FROM THE SW. LOOKS STRONG
ENOUGH TO KEEP WEAKENING WAVE TO THE N AT BAY ATTM. EXPECT COOL
AND BLUSTERY CONDITIONS TO PERSIST WITH STRONG GRADIENT OVER THE
REGION. LEANED AWAY FROM HPC TEMPS THIS TIME AROUND AS LOOKED TO
WARM FOR CONDITIONS.

THURSDAY INTO FRIDAY...
LATEST CALLS FOR A DRY START ON THU WITH HIGH PRES CONTINUING TO
HOLD ITS OWN TO THE SW. TREND IN THU/FRI SYSTEM HAS BEEN TO BE
MORE PROGRESSIVE WITH OVERALL PATTERN...SHIFTING THE DEEPENING LOW
WELL E OF THE BENCHMARK AND OUT OF REACH OF ANY IMPACT. THIS IS
FAVORED BY HPC IN RECENT DISCUSSIONS. ONLY OUTLIERS ARE ECMWF HI
RES AND A FEW MEMBERS OF GEFS WHICH STILL SUGGEST A GLANCING BLOW
TO SE MASS...AND RI IN THE FORM OF A QUICK SN. DUE TO THIS TREND
BEING VERY RECENT...THE CHANCE FOR ANY REVERSAL IN THIS SHIFT...AND
ECMWFS PERSISTENCE...WILL STILL SUGGEST LOW CHANCE POPS ACROSS THE
AFOREMENTIONED REGION FOR LATE THU THRU FRI MORNING. WILL KEEP QPF
VERY LOW AND JUST SUGGEST MOSTLY CLOUDY CONDITIONS ACROSS
REMAINDER OF CWA.

SATURDAY/SUNDAY...
LONG RANGE GUIDANCE VERY SPREAD ON RESPONSE TO WAVE DIGGING SE
FROM NW TERRITORIES. WHILE BOTH ECMWF AND GFS CARRYING SOME
SEMBLANCE OF SFC LOW PRES IN RELATION TO THIS WAVE...TIMING IS
HIGHLY VARIED. HAVE OPTED TO KEEP POPS BELOW ANY MENTION OF
PRECIP...BUT SUGGEST THE POSSIBILITY OF INCREASING CLOUDINESS SAT
INTO SUN.

&&

.AVIATION /11Z SUNDAY THROUGH THURSDAY/...
FORECASTER CONFIDENCE LEVELS...
  LOW...LESS THAN 30 PERCENT
  MEDIUM...30 PERCENT TO 60 PERCENT
  HIGH...GREATER THAN 60 PERCENT

TODAY...HIGH CONFIDENCE IN TAFS. VFR WILL CONTINUE FOR THE
REMAINDER OF THE DAY. EXPECT BKN CEILINGS KORH AND W TO LIFT AND
BREAK...THIS HAS ALREADY OCCURRED E. GUSTS 30 TO 40 KTS ACROSS
CAPE AND ISLANDS WILL REDUCE THIS MORNING. EXPECT W WINDS GUSTING
20 TO 25 KTS ACROSS ALL TERMINALS THRU AFTERNOON.

TONIGHT...HIGH CONFIDENCE IN VFR. EXPECT HIGH CLOUDS TO OVERSPREAD
REGION WITH SOME MID CLOUDS TO APPROACH TOWARDS END OF THIS TAF
CYCLE. WINDS TO DIMINISH OVERNIGHT.

KBOS TERMINAL...HIGH CONFIDENCE IN TAFS. VFR THROUGH TODAY AND
TONIGHT. REMAINING LOW SCT DECK TO CONTINUE TO BREAK THIS
MORNING UNDER STRONG WNW FLOW. HIGH CLOUDS TO RETURN TONIGHT AND
A DESCENT TO MID CLOUDINESS TOWARD TOMORROW MORNING. WNW GUSTS 25
TO 30 KTS TO CONTINUE INTO MID MORNING SUBSIDING TO AROUND 20 KTS
THIS AFTERNOON.

OUTLOOK...MONDAY THROUGH THURSDAY...

MONDAY...VFR LIKELY. MEDIUM-HIGH CONFIDENCE.

MONDAY NIGHT-TUESDAY...LOW CONFIDENCE IN MVFR AND POTENTIAL IFR
CONDITIONS AS TWO LOW PRES SYSTEMS AFFECT REGION. IFR MOST LIKELY
IN AREAS OF -SN AND -RA WITH BEST CHANCES FOR FORMER BEING NW OF
KBOS TO KPVD LINE. WINDS TO SHIFT STRONGLY OUT OF THE NW
TUE...WITH WS A POSSIBILITY AS SHIFTING OCCURS.

WEDNESDAY...MEDIUM CONFIDENCE IN VFR...EXPECT WINDS TO REMAIN
STRONG WITH GUSTS EXCEEDING 30 KTS PARTICULARLY OVER TERMINALS
OPEN TO OCEAN.

THURSDAY...LOW TO MEDIUM CONFIDENCE IN VFR THROUGH THE DAY. LOW
CONFIDENCE IN MVFR AT TERMINALS SE OF KORH WITH LOW PRES MOVING ALONG
COAST LATE THURSDAY INTO THURSDAY NIGHT.

&&

.MARINE...
THIS MORNING...RAPIDLY DEEPENING LOW OVER THE GULF OF MAINE WAS
GENERATING 45 TO 50 KNOT WIND GUSTS VERY EARLY THIS MORNING ACROSS
OUR SOUTHERN AND SOUTHEAST WATERS.  WILL CONTINUE STORM WARNINGS IN
THIS REGION WITH GALES FOR THE REST OF THE OPEN WATERS. SEAS OF 10
TO 15 FEET ARE EXPECTED ACROSS THE SOUTHERN OUTER-WATERS WITH VERY
STRONG WINDS AND GOOD FETCH.

THIS AFTERNOON...
THE LOW QUICKLY LIFTS INTO THE CANADIAN MARITIMES SO WE SHOULD SEE
WINDS RAPIDLY DIMINISH BELOW GALE FORCE THRESHOLDS BY AFTERNOON.
HOWEVER...WILL STILL NEED SCA FOR WIND GUSTS AND SEAS ACROSS THE
OPEN WATERS.

TONIGHT...
A WEAK RIDGE OF HIGH PRESSURE WILL RESULT IN WINDS BEING BELOW SCA
THRESHOLDS.  SMALL CRAFT ADVISORIES FOR HAZARDOUS SEAS WILL LIKELY
STILL BE NEEDED FOR A PART OF THE NIGHT ACROSS THE SOUTHERN
OUTER-WATERS FOR LINGERING SEAS.

OUTLOOK...MONDAY THROUGH THURSDAY...

MONDAY...EXPECTING BELOW SCA CRITERIA FOR BOTH SEAS AND WINDS
THRU MONDAY.  MEDIUM CONFIDENCE.

TUESDAY...WINDS AND SEAS BUILDING THROUGHOUT THE DAY. LOW TO
MEDIUM CONFIDENCE IN GALE FORCE GUSTS LATE TUE IN STRONG NW
FLOW...ESPECIALLY OVER S WATERS. SEAS TO BUILD UP TO 8 FT OVER
OUTER WATERS IN LONG PERIOD SWELL.

WEDNESDAY...AFTER BRIEF LULL IN GUSTS LATE TUE NIGHT INTO WED
MORNING...EXPECT INCREASE IN W WINDS AGAIN WITH POSSIBILITY OF
GALE FORCE GUSTS BY AFTERNOON. SEAS EXPECTED TO REMAIN ELEVATED IN
SWELL THRU WED NIGHT.

THURSDAY...WINDS AND SEAS BELOW SCA.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WIND ADVISORY UNTIL 9 AM EST THIS MORNING FOR MAZ019>021.
     HIGH WIND WARNING UNTIL 9 AM EST THIS MORNING FOR MAZ022>024.
NH...NONE.
RI...WIND ADVISORY UNTIL 9 AM EST THIS MORNING FOR RIZ006>008.
MARINE...STORM WARNING UNTIL 8 AM EST THIS MORNING FOR ANZ231>235-250-
     254>256.
     GALE WARNING UNTIL 8 AM EST THIS MORNING FOR ANZ230-236.
     GALE WARNING UNTIL 11 AM EST THIS MORNING FOR ANZ237.
     GALE WARNING UNTIL 10 AM EST THIS MORNING FOR ANZ251.

&&

SYNOPSIS...FRANK/DOODY
NEAR TERM...FRANK
SHORT TERM...FRANK/DOODY
LONG TERM...DOODY
AVIATION...FRANK/DOODY
MARINE...FRANK/DOODY
Hazardous weather outlook, Feb 6, 3:33 AM EST, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
333 AM EST SUN FEB 6 2011

MAZ019>021-RIZ006>008-070845-
EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
333 AM EST SUN FEB 6 2011

...WIND ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS
AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

TWO LOW PRESSURE SYSTEMS WILL APPROACH THE AREA LATE MONDAY INTO
TUESDAY. THERE IS THE CHANCE FOR NORTHWEST OF A PROVIDENCE TO
BOSTON LINE. CONTINUE TO MONITOR FORECASTS AS THE EVENT
APPROACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ002>004-MAZ002>018-026-NHZ011-012-015-RIZ001>005-070845-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-
333 AM EST SUN FEB 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND
NORTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

TWO LOW PRESSURE SYSTEMS WILL APPROACH THE AREA LATE MONDAY INTO
TUESDAY. THERE IS THE CHANCE FOR NORTHWEST OF A PROVIDENCE TO
BOSTON LINE. CONTINUE TO MONITOR FORECASTS AS THE EVENT
APPROACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ022>024-070845-
BARNSTABLE MA-DUKES MA-NANTUCKET MA-
333 AM EST SUN FEB 6 2011

...HIGH WIND WARNING IN EFFECT UNTIL 9 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ231>235-250-254>256-070845-
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
333 AM EST SUN FEB 6 2011

...STORM WARNING IN EFFECT UNTIL 8 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230-236-070845-
BOSTON HARBOR-NARRAGANSETT BAY-
333 AM EST SUN FEB 6 2011

...GALE WARNING IN EFFECT UNTIL 8 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ237-070845-
BLOCK ISLAND SOUND-
333 AM EST SUN FEB 6 2011

...GALE WARNING IN EFFECT UNTIL 11 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ251-070845-
MASSACHUSETTS BAY AND IPSWICH BAY-
333 AM EST SUN FEB 6 2011

...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 9:46 PM ESTAreal Flood AdvisoryBOXBristol, Norfolk, Plymouth, Suffolk, Worcester2 hr
Feb 6, 6:57 AM ESTWind AdvisoryBOXBarnstable, Dukes, Nantucket73 min
Feb 6, 9:32 AM ESTSmall Craft AdvisoryBOX16 hr

Nearby

Small Craft Advisories in Massachusetts, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.